# SDR DALA2018062094075

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 77,393 hours, 21,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 ARMING HANDLE HAS TO BE CLOSED MORE THAN NORMAL TO FORCE INDICATE ARMED.   LUBRICATED THE L4 DOOR GIRT BAR, OPS CHECKED NORMAL IAW AMM 25-61. ACFT OK FOR SERVICE.
